Alert archive / New Mexico / Tornado Warnings in 2009
Tornado Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Aug 18, 2009, 5:00 PM MDT for Harding County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2009, 5:00 PM MDT (23:00 UTC)
- Expired
- Aug 18, 2009, 5:18 PM MDT
- In force
- 18 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Harding County, NM
The radar
The Cannon AFB radar (KFDX), 146 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 12:29 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KABQ 182300
TORABQ
NMC021-182330-
/O.NEW.KABQ.TO.W.0015.090818T2300Z-090818T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT TUE AUG 18 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 530 PM MDT
* AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
BUEYEROS...OR ABOUT 18 MILES NORTHEAST OF MOSQUERO...MOVING
NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE...
8 MILES NORTHWEST OF ROSEBUD AROUND 530 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3609 10370 3610 10336 3575 10338 3572 10367
3594 10383
TIME...MOT...LOC 2300Z 247DEG 19KT 3590 10367
$$
401 follow-up statement
000
WWUS55 KABQ 182318
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT TUE AUG 18 2009
NMC021-182329-
/O.CAN.KABQ.TO.W.0015.000000T0000Z-090818T2330Z/
HARDING-
518 PM MDT TUE AUG 18 2009
...TORNADO WARNING CANCELLED FOR EAST CENTRAL HARDING COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM AND POSSIBLE TORNADO HAVE WEAKENED...THEREFORE THE
TORNADO WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
LAT...LON 3609 10370 3610 10336 3575 10338 3572 10367
3594 10383
TIME...MOT...LOC 2319Z 247DEG 19KT 3594 10356
$$
40What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Aug 18, 3:05 PM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 18, 3:05 PM MDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT TUE AUG 18 2009 .DISCUSSION... SEVERE THUNDERSTORMS HAVE ERUPTED ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AS EXPECTED. THESE STORMS WILL CONTINUE TO MOVE EAST AND NORTHEAST OFF THE HIGHER TERRAIN INTO VERY UNSTABLE AIR THROUGH THE EVENING HOURS. LAPS ANALYSIS CURRENTLY SHOWING CAPE VALUES BETWEEN 2000 AND 3000 J/KG ROUGHLY NORTHEAST OF A LINE FROM KRTN...TO KLVS....TO PORTALES...WITH ANOTHER POCKET OF INSTABILITY OVER THE SOUTH CENTRAL MTNS. MEANWHILE THE NAM CONTINUES TO INDICATE 40-50KTS OF 0-6KM SHEAR ACROSS THIS AREA. SOUTHEASTERLY SFC WINDS CONTINUE TO ADVECT DEWPOINTS IN THE 60S ACROSS THE EASTERN PLAINS WHILE WEST TO SOUTHWEST WINDS ARE CURRENTLY MIXING DOWN TO THE SURFACE ACROSS THE NORTHERN MTNS. THE AREA OF CONVERGENCE WILL CONTINUE TO BE A FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH THE EVENING. ADDING TO THE LIFT IS THE SHORTWAVE TROUGH MOVING INTO WESTERN NM AT THIS TIME. THEREFORE...THE MAIN STORM MODE WILL BE SUPERCELLS INTO THE EVENING...WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE TROUGH AXIS WILL MOVE EAST OF NM BY WEDNESDAY MORNING...LEAVING THE CWA UNDER LARGE SCALE SUBSIDENCE. THUS...WEDNESDAY SHOULD BE QUIET ACROSS MUCH OF THE AREA...WITH AN OUTSIDE CHANCE OF A STRAY SHOWER OR TSTM ACROSS THE NORTHEAST AND/OR SOUTHEAST. OTHERWISE...BREEZY WEST TO NORTHWEST WILL DRY THE AREA OUT...WITH PERHAPS AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NW. A STRONG BACK DOOR FRONT WILL MOVE SOUTHWEST ACROSS THE STATE LATE WEDNESDAY INTO THURSDAY. THIS SHOULD PUSH MOISTURE BACK THROUGH THE GAPS OF THE CENTRAL MTN CHAIN ON THURSDAY AFTN/EVE AND MODELS ARE SUGGESTING THIS PUSH MAKES IT ALL THE WAY TO THE ARIZONA BORDER. MODELS ARE NOT PRODUCING ANY QPF ACROSS THE AREA...AND THOUGH BEHIND THE FRONT IT WONT BE AS MOISTURE RICH AS THE FRONT YESTERDAY..IT SEEMS PRUDENT TO ADD A MENTION OF SHOWERS AND TSTMS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS. SHOULD THE MOISTURE REACH AS FAR WEST AS THE AZ BORDER...THIS WILL SET THE STAGE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS WESTERN PORTIONS OF THE STATE...DESPITE THE UPPER HIGH BUILDING OVERHEAD...AND LATER SHIFTS MAY NEED TO RAISE POPS FOR FRIDAY AFTERNOON. OVER THE WEEKEND...THE UPPER HIGH WILL DOMINATE THE WEATHER PATTERN...AND MOISTURE MAY BE RECYCLED IN THE FORM OF SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN. 34 && .AVIATION... SHORT WAVE TROUGH MOVING THROUGH NORTHERN NEW MEXICO TONIGHT WILL SHIFT MOUNTAIN TOP WINDS TO NORTHWEST. THROUGH 12Z WED...VFR CONDITIONS WESTERN NEW MEXICO WITH A FEW CLOUD BUILDUPS WITH GUSTY WINDS OVER MAINLY GILA REGION. CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER...WDLY SCT MOUNTAIN OBSCURATIONS IN MVFR/IFR CIGS/VSBYS DUE TO STRONG TO SEVERE TSTMS WITH POTENTIAL FOR WIND GUSTS IN EXCESS OF 50 KT AND LARGE HAIL TIL 03Z. LOCALIZED MVFR/IFR CIGS/VSBYS IN LOW CLOUDS/FOG NEAR TX BORDER POSSIBLE AFT 06Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... INCREASE IN MID LEVEL MOISTURE OVER SOUTHWEST AND LOWER RIO GRANDE VALLEY AREAS WILL RESULT IN ISOLATED TO SCATTERED MAINLY DRY SHOWERS AND A FEW STORMS REST OF THE AFTERNOON AND THIS EVENING. A STRONG SHORT WAVE TROUGH MOVING THROUGH NORTHERN NEW MEXICO TONIGHT WILL BRING STRONGER WINDS ALOFT...AND COMBINED WITH LATE DAY HUMIDITIES BELOW 15 PERCENT...LOCALIZED CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE BEFORE SUNSET MAINLY OVER NORTHWEST AND WEST CENTRAL NEW MEXICO. FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD...DEEPER LOW LEVEL MOISTURE HAS ALLOWED FOR SCATTERED SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE...TO DEVELOP THIS AFTERNOON. MODELS SHOW MUCH OF THE LOW LEVEL MOISTURE TO BE SWEPT TOWARDS THE TEXAS BORDER WEDNESDAY AS DRY NORTHWEST FLOW PREVAILS...RESULTING IN MUCH LESS CONVECTIVE ACTIVITY. LATE DAY RH WILL CONTINUE TO FALL BELOW 15 PERCENT IN THE WEST...AND SOME LOCALIZED CRITICAL CONDITIONS MAY DEVELOP IN THE AFTERNOON. ANOTHER SURFACE FRONT THURSDAY WILL PUSH LOW LEVEL MOISTURE BACK TO THE CENTRAL MOUNTAIN CHAIN AND POSSIBLY INTO THE RIO GRANDE VALLEY THURSDAY NIGHT...FOR AN UPSWING IN CONVECTION. BY THE WEEKEND...HIGH PRESSURE ALOFT IS EXPECTED TO BUILD OVER THE SOUTHERN ROCKIES...LARGELY PUTTING THE KIBOSH ON CONVECTIVE DEVELOPMENT. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 49 91 53 93 / 0 0 0 0 DULCE........................... 38 85 41 87 / 0 0 0 0 CUBA............................ 42 85 44 86 / 5 0 0 0 GALLUP.......................... 44 89 47 90 / 0 0 0 0 EL MORRO........................ 43 83 43 86 / 0 0 0 0 GRANTS.......................... 41 88 44 90 / 0 0 0 0 QUEMADO......................... 46 86 44 88 / 0 0 5 0 GLENWOOD........................ 55 93 54 95 / 5 0 5 0 CHAMA........................... 36 80 38 83 / 5 0 0 0 LOS ALAMOS...................... 48 85 51 85 / 5 0 0 0 PECOS........................... 49 86 50 83 / 20 0 0 10 CERRO/QUESTA.................... 41 82 44 82 / 20 0 0 5 RED RIVER....................... 36 74 38 72 / 20 0 0 10 ANGEL FIRE...................... 35 76 36 75 / 20 0 0 10 TAOS............................ 40 84 43 85 / 5 0 0 0 ESPANOLA........................ 45 92 48 91 / 5 0 0 0 SANTA FE........................ 49 87 54 85 / 10 0 0 5 SANTA FE AIRPORT................ 50 90 52 87 / 5 0 0 5 ALBUQUERQUE FOOTHILLS........... 59 91 59 92 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 61 92 62 91 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 58 93 58 93 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 60 92 59 93 / 5 0 0 0 LOS LUNAS....................... 57 94 56 94 / 5 0 0 0 RIO RANCHO...................... 60 92 59 92 / 5 0 0 0 SOCORRO......................... 59 93 57 93 / 10 0 5 0 SANDIA PARK/CEDAR CREST......... 50 84 47 83 / 10 0 0 5 MORIARTY/ESTANCIA............... 51 89 51 86 / 10 0 5 10 CLINES CORNERS.................. 53 86 55 80 / 20 0 5 10 GRAN QUIVIRA.................... 56 87 56 86 / 20 5 5 10 CARRIZOZO....................... 60 92 57 90 / 20 5 5 5 RUIDOSO......................... 55 84 53 80 / 30 10 5 10 CAPULIN......................... 49 85 48 75 / 60 10 10 10 RATON........................... 47 87 50 79 / 50 10 5 10 LAS VEGAS....................... 49 85 51 80 / 30 5 5 10 CLAYTON......................... 59 88 57 77 / 60 10 10 10 ROY............................. 59 88 56 79 / 50 5 10 10 CONCHAS......................... 61 97 63 84 / 50 5 5 5 SANTA ROSA...................... 58 94 56 84 / 50 5 5 10 TUCUMCARI....................... 62 98 62 84 / 50 5 10 5 CLOVIS.......................... 63 95 60 82 / 40 5 10 10 PORTALES........................ 64 96 62 83 / 30 5 10 10 FORT SUMNER..................... 63 96 62 84 / 40 5 5 10 ROSWELL......................... 65 99 64 88 / 20 5 5 10 PICACHO......................... 61 95 59 85 / 30 5 5 10 ELK............................. 57 90 56 83 / 30 10 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/99
Hazardous weather outlook, Aug 18, 12:40 PM MDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1240 PM MDT TUE AUG 18 2009 NMZ501>540-191200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1240 PM MDT TUE AUG 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM THIS EVENING FOR NORTHEAST AND EAST CENTRAL NEW MEXICO...WHERE LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE. AN ISOLATED TORNADO IS ALSO POSSIBLE IN THE WATCH AREA. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
In the hours before
Special weather statement, Aug 18, 3:31 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT TUE AUG 18 2009
NMZ540-182215-
SOUTHWEST CHAVES COUNTY-
331 PM MDT TUE AUG 18 2009
...STRONG THUNDERSTORM MOVING OVER FAR SOUTHWEST CHAVES COUNTY...
AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 19 MILES SOUTHWEST OF HOPE.
MOVEMENT WAS SOUTHEAST AT 5 MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHWESTERN CHAVES
COUNTY.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3258 10507 3274 10490 3268 10481 3253 10482
3252 10483 3252 10498
TIME...MOT...LOC 2131Z 303DEG 7KT 3258 10489
40Local storm report, Aug 18, 4:16 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TORNADO 10 N ROY 36.09N 104.20W
08/18/2009 HARDING NM LAW ENFORCEMENT
MULTIPLE TOUCHDOWNS POSSIBLE
&&
MTORRESLocal storm report, Aug 18, 4:27 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST 7 W HOUSE 34.65N 104.03W
08/18/2009 E60.00 MPH QUAY NM TRAINED SPOTTER
&&
MTORRESLocal storm report, Aug 18, 4:37 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL LOGAN 35.36N 103.44W
08/18/2009 E1.50 INCH QUAY NM BROADCAST MEDIA
VIA KVII TV FROM VIEWER.
&&
SHYLocal storm report, Aug 18, 4:52 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 8 N SAN JON 35.23N 103.33W
08/18/2009 M2.00 INCH QUAY NM TRAINED SPOTTER
&&
MTORRESLocal storm report, Aug 18, 4:54 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT TUE AUG 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 14 SSW CLAYTON 36.26N 103.27W
08/18/2009 E1.75 INCH UNION NM TRAINED SPOTTER
&&
SHYThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| Aug 17, 6:10 PM MDT | Special Weather Statement | ABQ | Chaves | 50 min |
| Aug 17, 7:05 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 115 min |
| Aug 17, 7:36 PM MDT | Special Weather Statement | ABQ | De Baca | 39 min |
| Aug 17, 8:05 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Aug 17, 8:13 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| Aug 17, 10:24 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Aug 18, 4:00 AM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Aug 18, 12:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 64 min |
| Aug 18, 1:20 PM MDT | Areal Flood Advisory | ABQ | Chaves | 85 min |
| Aug 18, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 67 min |
| Aug 18, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Aug 18, 1:40 PM MDT | Special Weather Statement | ABQ | Torrance | 35 min |
| Aug 18, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 65 min |
| Aug 18, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 62 min |
| Aug 18, 2:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Aug 18, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 63 min |
| Aug 18, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 62 min |
| Aug 18, 2:43 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Aug 18, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 59 min |
| Aug 18, 2:47 PM MDT | Areal Flood Advisory | ABQ | Chaves | 88 min |
| Aug 18, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 35 min |
| Aug 18, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Aug 18, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 54 min |
| Aug 18, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| Aug 18, 3:23 PM MDT | Tornado Warning | ABQ | Harding, Mora | 52 min |
| Aug 18, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 66 min |
| Aug 18, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 60 min |
| Aug 18, 3:31 PM MDT | Special Weather Statement | ABQ | 44 min | |
| Aug 18, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 60 min |
| Aug 18, 4:08 PM MDT | Tornado Warning | ABQ | Colfax, Harding, Union | 52 min |
| Aug 18, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, San Miguel | 61 min |
| Aug 18, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 55 min |
| Aug 18, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 64 min |
| Aug 18, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 61 min |
| Aug 18, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 62 min |
| Aug 18, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 56 min |
| Aug 18, 4:57 PM MDT | Tornado Warning | ABQ | Harding, Union | 32 min |
| Aug 18, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 60 min |
| Aug 18, 5:36 PM MDT | Tornado Warning | ABQ | Quay | 24 min |
| Aug 18, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Quay, Roosevelt | 61 min |
Nearby
Tornado Warnings in New Mexico, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.